MathSciNet Relay Station
MathSciNet bibliographic data
MR466201 (57 #6081) 16A28
Wene, G. P. On a result of Osborn. Proc. Amer. Math. Soc. 69 (1978), no. 1, 11–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement